Alert archive / California / High Surf Advisories in 2011
High Surf Advisory 2, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high surf advisory at Jan 22, 2011, 4:20 AM PST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2011, 4:20 AM PST (12:20 UTC)
- Expired
- Jan 23, 2011, 9:37 AM PST
- In force
- 29 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
038 WHUS46 KLOX 221220 CFWLOX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 420 AM PST SAT JAN 22 2011 ...HIGH SURF EXPECTED TO IMPACT THE CENTRAL COAST THROUGH SUNDAY... CAZ034-035-222030- /O.NEW.KLOX.SU.Y.0002.110122T1220Z-110124T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 420 AM PST SAT JAN 22 2011 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST SUNDAY. * SURF: SURF WILL RANGE FROM 10 TO 12 FEET WITH SETS TO 14 FEET POSSIBLE ALONG EXPOSED WEST FACING SHORES. VERY STRONG RIP CURRENTS ARE LIKELY. * TIMING:SURF AND SWELL WILL GRADUALLY INCREASE TODAY AND PERSIST THROUGH SUNDAY. SURF SHOULD SUBSIDE BELOW 10 FEET BY SUNDAY EVENING. * IMPACTS: HIGH SURF WILL GENERATE STRONG RIP CURRENTS AND MINOR BEACH EROSION. MINOR FLOODING OF LOW LYING COASTAL AREAS IS POSSIBLE AROUND THE TIME OF HIGH TIDE PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES KAPLAN
5 follow-up statements
848 WHUS46 KLOX 222024 CFWLOX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1224 PM PST SAT JAN 22 2011 CAZ034-035-230430- /O.CON.KLOX.SU.Y.0002.000000T0000Z-110124T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 1224 PM PST SAT JAN 22 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY. * SURF: SURF WILL RANGE FROM 10 TO 12 FEET ALONG EXPOSED WEST FACING SHORES AS WELL AS VERY STRONG RIP CURRENTS. * TIDES: THE TIDES WILL RANGE FROM NEAR MINUS 1 FOOT AT 6 PM PST THIS EVENING TO AROUND 5 FEET AT 1 AM PST SUNDAY MORNING. * TIMING: SURF WILL CHANGE LITTLE THROUGH SUNDAY. * IMPACTS: OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
499 WHUS46 KLOX 230323 CFWLOX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 723 PM PST SAT JAN 22 2011 CAZ040-041-231200- /O.EXB.KLOX.SU.Y.0002.000000T0000Z-110124T0500Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 723 PM PST SAT JAN 22 2011 ...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST SUNDAY. * SURF: SURF WILL RANGE BETWEEN 4 AND 7 FEET ALONG WEST FACING BEACHES WITH LOCAL SETS ABOVE 10 FEET. * TIDES: HIGH TIDES OF NEARLY 5 FEET WILL OCCUR AT 1144 PM PST THIS EVENING AND 1124 AM PST ON SUNDAY. * TIMING: THE SURF SHOULD PEAK TONIGHT AND SUNDAY MORNING...THEN BEGIN A SLOW DECREASE. * IMPACTS: OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE DUE TO LARGE SURF AND DANGEROUS RIP CURRENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ034-035-231200- /O.CON.KLOX.SU.Y.0002.000000T0000Z-110124T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 723 PM PST SAT JAN 22 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY. * SURF: SURF WILL RANGE FROM 10 TO 12 FEET ALONG EXPOSED WEST FACING SHORES AS WELL AS VERY STRONG RIP CURRENTS. * TIDES: THE TIDES WILL RANGE FROM NEAR MINUS 1 FOOT AT 6 PM PST THIS EVENING TO AROUND 5 FEET AT 1 AM PST SUNDAY MORNING. * TIMING: SURF WILL CHANGE LITTLE THROUGH SUNDAY. * IMPACTS: OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ039-231200- /O.NEW.KLOX.CF.S.0002.110123T0323Z-110124T0500Z/ SANTA BARBARA COUNTY SOUTH COAST- 723 PM PST SAT JAN 22 2011 ...HIGHER THAN NORMAL SURF TONIGHT AND SUNDAY ALONG WEST FACING BEACHES... A LARGE LONG PERIOD WESTERLY SWELL WILL GENERATE ABOVE NORMAL SURF ALONG WEST FACING BEACHES TONIGHT AND SUNDAY. SETS WILL RANGE BETWEEN 3 AND 5 FEET ALONG WEST FACING BEACHES WITH LOCAL SETS TO 8 FEET. THE LARGEST SURF WILL OCCUR FROM CARPINTERIA SOUTH TO THE VENTURA COUNTY LINE. THE ABOVE NORMAL SURF WILL ALSO PRODUCE DANGEROUS RIP CURRENTS. $$ RAT HTTP://WWW.WEATHER.GOV/LOSANGELES
935 WHUS46 KLOX 230427 CCA CFWLOX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 827 PM PST SAT JAN 22 2011 CAZ040-041-231315- /O.COR.KLOX.SU.Y.0002.000000T0000Z-110124T0500Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 827 PM PST SAT JAN 22 2011 ...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST SUNDAY. * SURF: SURF WILL RANGE BETWEEN 5 AND 8 FEET ALONG WEST FACING BEACHES WITH LOCAL SETS ABOVE 10 FEET. * TIDES: HIGH TIDES OF NEARLY 5 FEET WILL OCCUR AT 1144 PM PST THIS EVENING AND 1124 AM PST ON SUNDAY. * TIMING: THE SURF SHOULD PEAK TONIGHT AND SUNDAY MORNING...THEN BEGIN A SLOW DECREASE. * IMPACTS: OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE DUE TO LARGE SURF AND DANGEROUS RIP CURRENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ034-035-231315- /O.CON.KLOX.SU.Y.0002.000000T0000Z-110124T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 827 PM PST SAT JAN 22 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY. * SURF: SURF WILL RANGE FROM 10 TO 12 FEET ALONG EXPOSED WEST FACING SHORES AS WELL AS VERY STRONG RIP CURRENTS. * TIDES: THE TIDES WILL RANGE FROM NEAR MINUS 1 FOOT AT 6 PM PST THIS EVENING TO AROUND 5 FEET AT 1 AM PST SUNDAY MORNING. * TIMING: SURF WILL CHANGE LITTLE THROUGH SUNDAY. * IMPACTS: OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ039-231315- /O.NEW.KLOX.CF.S.0002.110123T0427Z-110124T0500Z/ SANTA BARBARA COUNTY SOUTH COAST- 827 PM PST SAT JAN 22 2011 ...HIGHER THAN NORMAL SURF TONIGHT AND SUNDAY ALONG WEST FACING BEACHES... A LARGE LONG PERIOD WESTERLY SWELL WILL GENERATE ABOVE NORMAL SURF ALONG WEST FACING BEACHES TONIGHT AND SUNDAY. SETS WILL RANGE BETWEEN 3 AND 5 FEET ALONG WEST FACING BEACHES WITH LOCAL SETS TO 8 FEET. THE LARGEST SURF WILL OCCUR FROM CARPINTERIA SOUTH TO THE VENTURA COUNTY LINE. THE ABOVE NORMAL SURF WILL ALSO PRODUCE DANGEROUS RIP CURRENTS. $$ RAT HTTP://WWW.WEATHER.GOV/LOSANGELES
981 WHUS46 KLOX 231156 CFWLOX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 356 AM PST SUN JAN 23 2011 CAZ034-035-232000- /O.CON.KLOX.SU.Y.0002.000000T0000Z-110124T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 356 AM PST SUN JAN 23 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * SURF: SURF WILL RANGE FROM 10 TO 12 FEET ALONG EXPOSED WEST FACING SHORES AS WELL AS VERY STRONG RIP CURRENTS. * TIDES: THE TIDES WILL RANGE FROM NEAR 1 FOOT AT 617 AM PST THIS MORNING TO AROUND 5 FEET AT NOON PST THIS AFTERNOON. * TIMING: THE HIGH SURF WILL START TO DIMINISH LATER THIS AFTERNOON AND WILL FALL BELOW 10 FEET AROUND DUSK. * IMPACTS: OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ040-041-232000- /O.CON.KLOX.SU.Y.0002.000000T0000Z-110124T0500Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 356 AM PST SUN JAN 23 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * SURF: SURF WILL RANGE BETWEEN 5 AND 8 FEET ALONG WEST FACING BEACHES WITH LOCAL SETS ABOVE 10 FEET. * TIDES: A HIGH TIDE OF NEARLY 5 FEET WILL OCCUR AT 1124 AM PST THIS MORNING WITH LOW TIDES NEAR A FOOT OCCURRING AT 600 AM PST AND 600 PM PST. * TIMING: THE SURF SHOULD PEAK THIS MORNING...THEN BEGIN A SLOW DECREASE. * IMPACTS: OCEAN ACTIVITIES WILL BE POTENTIALLY DANGEROUS FOR ANYONE DUE TO LARGE SURF AND DANGEROUS RIP CURRENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ039-232000- /O.CON.KLOX.CF.S.0002.000000T0000Z-110124T0500Z/ SANTA BARBARA COUNTY SOUTH COAST- 356 AM PST SUN JAN 23 2011 ...HIGHER THAN NORMAL SURF TONIGHT AND SUNDAY ALONG WEST FACING BEACHES... A LARGE LONG PERIOD WESTERLY SWELL WILL GENERATE ABOVE NORMAL SURF ALONG WEST FACING BEACHES TODAY. SETS WILL RANGE BETWEEN 3 AND 5 FEET ALONG WEST FACING BEACHES WITH LOCAL SETS TO 8 FEET. THE LARGEST SURF WILL OCCUR FROM CARPINTERIA SOUTH TO THE VENTURA COUNTY LINE. THE ABOVE NORMAL SURF WILL ALSO PRODUCE DANGEROUS RIP CURRENTS. $$ ASR HTTP://WWW.WEATHER.GOV/LOSANGELES
000 WHUS46 KLOX 231737 CFWLOX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 937 AM PST SUN JAN 23 2011 CAZ034-035-231845- /O.CAN.KLOX.SU.Y.0002.000000T0000Z-110124T0200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 937 AM PST SUN JAN 23 2011 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE HIGH SURF ADVISORY. SURF WILL RANGE BETWEEN 6 TO 8 FEET AND STRONG RIP CURRENTS WILL CONTINUE ALONG EXPOSED WEST AND NORTHWEST FACING SHORES THROUGH MONDAY. $$ CAZ040-041-231845- /O.CAN.KLOX.SU.Y.0002.000000T0000Z-110124T0500Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 937 AM PST SUN JAN 23 2011 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE HIGH SURF ADVISORY. SURF WILL RANGE BETWEEN 3 TO 5 FEET AND STRONG RIP CURRENTS WILL CONTINUE ALONG EXPOSED WEST FACING SHORES TODAY. THE HIGHEST SURF IS EXPECTED IN THE VICINITY OF VENTURA HARBOR. THE SURF IS EXPECTED TO SUBSIDE MONDAY. $$ CAZ039-231845- /O.CAN.KLOX.CF.S.0002.000000T0000Z-110124T0500Z/ SANTA BARBARA COUNTY SOUTH COAST- 937 AM PST SUN JAN 23 2011 SURF WILL RANGE BETWEEN 1 TO 3 FEET AND THE RISK OF STRONG RIP CURRENTS WILL CONTINUE ALONG EXPOSED WEST FACING SHORES TODAY. THE SURF IS EXPECTED TO SUBSIDE MONDAY. $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high surf advisory went out at Jan 22, 3:40 AM PST, 40 minutes earlier.
Area forecast discussion, Jan 22, 3:40 AM PST, 40 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 340 AM PST SAT JAN 22 2011 .SYNOPSIS... A TROUGH OF LOW PRESSURE AND A RETURN TO ONSHORE FLOW WILL BRING SOME COOLING TO THE REGION TODAY. STRONG HIGH PRESSURE BUILDING INTO THE GREAT BASIN WILL BRING OFFSHORE FLOW TO THE REGION SUNDAY...WITH STRONG WINDS IN SOME AREAS. GUSTY WINDS WILL CONTINUE AT TIMES THROUGH MUCH OF NEXT WEEK...BRINGING DRY CONDITIONS...WITH WELL ABOVE NORMAL DAYTIME TEMPERATURES. && .SHORT TERM (TODAY-MON)...CLEAR SKIES ACROSS THE REGION EARLY THIS MORNING. GRADS WERE STILL OFFSHORE...SO AT THIS POINT...DO NOT EXPECT ANY STRATUS ACROSS THE REGION THIS MORNING. THE POSSIBLE EXCEPTION IS ALONG THE IMDT CENTRAL COAST...WHERE SOME PATCHY LOW CLDS/FOG MAY DEVELOP. PROFILER DATA SHOWS SOME COOLING DURING THE PAST 24 HOURS BELOW 2000 FEET. THE WRF SHOWS SOME COOLING AT 950 MB IN CSTL AND VLY AREAS...WITH THE EXCEPTION OF THE SANTA CLARITA VALLEY...WHERE THERE WILL BE LITTLE CHANGE. WITH THIS IN MIND...AND WITH GRADS FCST TO FLIP ONSHORE...WILL GO FOR A FEW DEGREES OF COOLING IN MOST AREAS W OF THE MTNS...WITH THE BEST COOLING IN COASTAL AREAS S OF PT CONCEPTION. THE WRF HINTS AT SOME STRATUS MOVING INTO CSTL AREAS LATE THIS AFTERNOON OR THIS EVENING...THEN LINGERING THRU THE NIGHT. NOT TOO CONFIDENT ABOUT THIS...SO AT THIS TIME HAVE KEPT SKIES CLEAR. HOWEVER...WOULD NOT BE SURPRISED IF SOME STRATUS DEVELOPS FOR A WHILE LATER TODAY AND TONIGHT. HOWEVER...STRONG SFC HIGH PRESSURE SETTLING INTO THE GREAT BASIN TONIGHT WILL CAUSE GRADIENTS TO TURN OFFSHORE QUICKLY OVERNIGHT...WITH GRADS BECOMING MODERATELY TO STRONGLY OFFSHORE BY MORNING. EXPECT GUSTY NORTHEAST WINDS TO DEVELOP IN THE MTNS OF L.A. AND VTU COUNTIES BY OR SHORTLY AFTER MIDNIGHT. WITH STRONG COLD AIR ADVECTION...DECENT 850 FLOW AND GOOD SUBSIDENCE OVERSPREADING THE MTNS...THERE IS THE POTENTIAL FOR WIND GUSTS TO EXCEED 60 MPH IN THE MTNS LATE TONIGHT THROUGH EARLY SUNDAY AFTERNOON. THEREFORE...HAVE ISSUED A HIGH WIND WATCH FOR THE L.A. AND VTU COUNTY MTNS FOR LATE TONIGHT THROUGH SUNDAY AFTERNOON. BY MORNING...GUSTY WINDS WILL LIKELY SPREAD INTO PORTIONS OF THE VLYS OF L.A. AND VTU COUNTIES...AND POSSIBLY THE VTU COUNTY COASTAL PLAIN...AND CSTL SXNS OF L.A. COUNTY BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD. WINDS WILL LIKELY REACH ADVISORY LEVELS IN THESE AREAS...BUT PROBABLY WILL NOT BECOME WDSPRD UNTIL AFTER SUNRISE SUNDAY MORNING. SINCE ADVISORY LEVEL WINDS WILL PRIMARILY OCCUR IN THE 3RD FCST PERIOD...WHERE CONFIDENCE IS LOWER...HAVE HELD OFF ON ISSUING WIND ADVISORIES AT THIS TIME. COLD AIR ADVECTION WILL BRING COOLING TO THE MTNS...DESERTS AND INTERIOR VLYS OF SUNDAY...WHILE TEMPS WILL LIKELY RISE A FEW DEGREES IN THE LOWER VLYS AND ACROSS THE CSTL PLAIN. A STRONG UPPER HIGH WILL LINGER WELL OFF THE COAST OF CENTRAL CA SUN NIGHT AND MON...WITH A RIDGE EXTENDING ACROSS THE FCST AREA. OFFSHORE GRADS WILL WEAKEN...BUT SHOULD STILL BE SUFFICIENT TO PRODUCE SOME GUSTY WINDS IN THE MTNS AND VLYS OF L.A. AND VTU COUNTIES. DRY CONDITIONS WILL ALLOW FOR SOME RATHER CHILLY OVERNIGHT LOWS MON MORNING IN WIND SHELTERED LOCATIONS. DAYTIME MAX TEMPS WILL LIKELY BE UP A FEW DEGREES IN MOST AREAS MON. .LONG TERM (TUE-FRI)...LOW LVL OFFSHORE FLOW WILL CONTINUE THROUGH THU...WITH GUSTY NE WINDS AT TIMES ACROSS PORTIONS OF L.A. AND VTU COUNTIES. MAX TEMPS WILL REMAIN WELL ABOVE NORMAL W OF THE MTNS...AND EVEN SEVERAL DEGREES ABOVE NORMAL IN THE MTNS AND DESERTS THROUGH THU. NIGHTS WILL BE RATHER CHILLY...ESPECIALLY IN WIND SHELTERED LOCATIONS. A WEAK UPPER LOW WELL TO THE SW OF THE FCST AREA WILL APCH THE REGION THU NIGHT AND FRI. WHILE IT IS NOT EXPECTED TO BRING ANY CHANCE OF RAIN TO THE REGION...IT SHOULD INDUCE SOME COOLING TO MOST AREAS FRI. && .AVIATION...22/1130Z. HIGH CONFIDENCE IN VFR CONDITIONS THROUGH SUNDAY MORNING. ONLY A 20 PERCENT CHANCE OF PATCHY LOW CLOUDS AND FOG WITH IFR TO LIFR CONDITIONS EARLY SUNDAY MORNING ALONG THE IMMEDIATE COAST. KLAX...HIGH CONFIDENCE IN VFR CONDITIONS. A 20 PERCENT CHANCE OF IFR TO LIFR CONDITIONS IN LOW CLOUDS AND FOG EARLY SUNDAY MORNING. KBUR...HIGH CONFIDENCE IN VFR CONDITIONS. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...BRUNO AVIATION...KAPLAN SYNOPSIS...DB WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 21, 6:00 AM PST, 22 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST FRI JAN 21 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-221400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST FRI JAN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THERE IS A HIGH RIP CURRENT RISK ON ALL AREA BEACHES TODAY AND TONIGHT. * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY THERE IS A HIGH RIP CURRENT RISK ON ALL AREA BEACHES SATURDAY. GUSTY NORTHEAST WINDS ARE EXPECTED TO AFFECT THE MOUNTAINS AND VALLEYS OF LOS ANGELES COUNTIES SUNDAY. GUSTY WINDS ARE EXPECTED TO ALSO AFFECT THE VENTURA COUNTY COAST...AND PORTIONS OF THE LOS ANGELES COUNTY COAST. THERE WILL PERIODS OF GUSTY WINDS THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. BRUNO
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 4:53 AM PST | High Wind Watch | LOX | 8 hr | |
| Jan 22, 6:19 AM PST | Small Craft Advisory for Hazardous Seas | LOX | 38 hr | |
| Jan 22, 12:59 PM PST | High Wind Warning | LOX | 26 hr | |
| Jan 22, 12:59 PM PST | Wind Advisory | LOX | Los Angeles | 26 hr |
Nearby
High Surf Advisories in California, 2011Every high surf advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.